# SDR VTZA200500101

- Difficulty date: June 3, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N627BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7233
- Aircraft time: 18,237 hours, 15,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R311719
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT .250 IN LENGTH ON RT OUTBOARD SIDE AT FS 484 RIGHT BETWEEN BL 36.00.
